您当前所在位置: 首页 > 学者

王术

  • 15浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 192下载

  • 0评论

  • 引用

期刊论文

Doubly Nonlinear Degenerate Parabolic Systemswith Coupled Nonlinear Boundary Conditions1

王术Shu Wang

Journal of Differential Equations 182, 431-469 (2002),-0001,():

URL:

摘要/描述

In this paper, we study the global existence and the global nonexistence of doubly nonlinear degenerate parabolic systems with nonlinear boundary conditions. We first prove a local existence result by the regularization method. Next, we construct a weak comparison principle. Then we discuss the large time behavior of solutions by using a modified upper and lower solution methods and constructing various upper and lower solutions. Necessary and sufficient conditions on the global existence of all positive (weak) solutions are obtained.

版权说明:以下全部内容由王术上传于   2005年03月29日 17时48分26秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果